# SDR HALA20241101064

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8092
- Aircraft time: 18,752 hours, 3,997 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED RED "SMOKE LAVATORY SMOKE" ECAM DUE TO PAX VAPING IN LAV APPROX 90 MINS INTO FLIGHT. PERFORMED BITE OF SMOKE DETECTION SYSTEM PER AMM 26-10-00-740-801-A. NO FAULTS, OK FOR SERVICE.
